MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2005
Type of Reportable Event Serious Injury
Event or Problem Description
The diu150 model intraocular lens (iol) was removed and replaced from the patient¿s ocular sinister (left eye) during the same procedure to place a 3-piece lens after being fully inserted.Vitrectomy, yamani technique to secure the 3-piece lens, sutures, and a one (01) hour procedural delay were reported during the initial surgery however, it is unknown if the incision was enlarged.There was no medical attention and no medication prescribed (outside of standard care).The iol directions for use were followed.Patient prognosis post-procedure was reported as fully recovered.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: male.Section a-6 patient race: unknown as information was not provided.Section d-6a date implanted: not applicable as the iol was removed and replaced during the initial procedure.Section d-6b date explanted: not applicable as the iol was removed and replaced during the initial procedure; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22778863
Report Number3012236936-2025-000215
Device Sequence Number9342208
Product Code MJP
UDI-Device Identifier05050474746602
UDI-Public(01)05050474746602(17)260721
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2026
Device Model NumberDIU150
Device Catalogue NumberDIU150U230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic